# SDR 07FDEA04762

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583164
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE SKIN CORRODED OB SIDE OF STR 28L, STA  1045-1048, LBL 16-17. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGED AREA OF SKIN.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND FR PRIMED.  INSTALLED EXTERNAL REPAIR REF SRM 53-30-3 FIG 3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
